# SDR TWAA9902805

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cabin Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CABIN WINDOW FRAME TIE CRACKED IN UPPER FWD CORNER, STA 680 ON RT SIDE.  REPLACED WINDOW FRAME PER DOUGLAS PRINT NR 5912285, WITH (P/N 5912285-505).
